# SDR ASAA2018061825113

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,297 hours, 12,386 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Cowl Valve
- Part time: 6,519 hours, 2,032 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COWL VALVE OPEN LIGHT ILLUMINATED WITH A TAI INDICATION. FOLLOWED QRH.  ACFT GROUNDED.  FOUND THE NR 2 ENGINE COWL VALVE ELECTRICAL CONNECTOR DISCONNECTED.  RECONNECTED AND PERFORMED AN OPS CHECK IAW AMM 30-21-11-400-801, OPS TESTED GOOD.
